UM

Browse/Search Results:  1-10 of 19 Help

Selected(0)Clear Items/Page:    Sort:
Characterization of intraseasonal fluctuations in the abyssal South China Sea: An insight into the energy pathway Journal article
Progress in Oceanography, 2022,Volume: 209
Authors:  Quan, Qi;  Liu, Zhiqiang;  Yang, Yang;  Cai, Zhongya;  Zhang, Han;  Liu, Xiaohui
Adobe PDF | Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/19
Intraseasonal Fluctuations  Abyssal Ocean  South China Sea  Energetics  
High dimensional Riesz space distributed-order advection-dispersion equations with ADI scheme in compression format Journal article
Electronic Research Archive, 2022,Volume: 30,Issue: 4,Page: 1463-1476
Authors:  Chou, L. K.;  Lei, S. L.
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/07/27
High Dimension  Advection-dispersion Equations  Riesz Fractional Derivative  Distributed-order  Alternating Direction Implicit Method  Compression Format  
A linearized compact ADI numerical method for the two-dimensional nonlinear delayed Schrödinger equation Journal article
Applied Mathematics and Computation, 2022,Volume: 412
Authors:  Qin, Hongyu;  Wu, Fengyan;  Ding, Deng
Favorite |  | TC[WOS]:0 TC[Scopus]:0 | Submit date:2022/02/21
Compact Adi Numerical Method  Convergence  Nonlinear Delayed Schrödinger Equation  Stability  
Finite volume approximation with ADI scheme and low-rank solver for high dimensional spatial distributed-order fractional diffusion equations Journal article
Computers and Mathematics with Applications, 2021,Volume: 89,Page: 116-126
Authors:  Chou, Lot Kei;  Lei, Siu Long
Favorite |  | TC[WOS]:1 TC[Scopus]:2 | Submit date:2021/12/07
Alternating Direction Implicit Scheme  Distributed-order  Finite Volume Approximation  High Dimensional  Tensor-train Format  
A Linearized Compact ADI Scheme for Semilinear Parabolic Problems with Distributed Delay Journal article
Journal of Scientific Computing, 2021,Volume: 87,Issue: 1
Authors:  Qin, Hongyu;  Wu, Fengyan;  Zhang, Jiwei;  Mu, Chunlai
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/12/07
Compact Adi Scheme  Convergence  Semilinear Parabolic Problems With Distributed Delay  Stability  
Seasonal variations in the water residence time in the Bohai Sea using 3D hydrodynamic model study and the adjoint method Journal article
Ocean Dynamics, 2021,Volume: 71,Issue: 2,Page: 157-173
Authors:  Luo, Chongxin;  Lin, Lei;  Shi, Jie;  Liu, Zhe;  Cai, Zhongya;  Guo, Xinyu;  Gao, Huiwang
Adobe PDF | Favorite |  | TC[WOS]:8 TC[Scopus]:7 | Submit date:2021/11/30
Adjoint Method  Bohai Sea  Monsoon Winds  Residence Time  Seasonal Variation  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
NUMERICAL METHODS FOR PARTIAL DIFFERENTIAL EQUATIONS, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei, Siu-Long;  Fan, Daoying;  Chen, Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2018/10/30
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Fast solution algorithms for exponentially tempered fractional diffusion equations Journal article
Numerical Methods for Partial Differential Equations, 2018,Volume: 34,Issue: 4,Page: 1301-1323
Authors:  Lei,Siu Long;  Fan,Daoying;  Chen,Xu
Favorite |  | TC[WOS]:2 TC[Scopus]:2 | Submit date:2021/03/11
Circulant And skew-Circulant Representation Of Toeplitz Inversion  Circulant Preconditioner  Fast Fourier Transform  Tempered Fractional Diffusion Equations  Toeplitz Matrix  
Fast ADI method for high dimensional fractional diffusion equations in conservative form with preconditioned strategy Journal article
COMPUTERS & MATHEMATICS WITH APPLICATIONS, 2017,Volume: 73,Issue: 3,Page: 385-403
Authors:  Chou, Lot-Kei;  Lei, Siu-Long
Favorite |  | TC[WOS]:11 TC[Scopus]:11 | Submit date:2018/10/30
High Dimensional Two-sided Fractional Diffusion Equation  Alternating Direction Implicit Method  Approximate Inverse Preconditioner  Krylov Subspace Method  Superlinear Convergence  Fast Fourier Transform  
Finite difference schemes for two-dimensional time-space fractional differential equations Journal article
International Journal of Computer Mathematics, 2016,Volume: 93,Issue: 3,Page: 578-595
Authors:  Wang Z.;  Vong S.;  Lei S.-L.
Favorite |  | TC[WOS]:15 TC[Scopus]:16 | Submit date:2018/12/24
Adi Scheme  Discrete Energy Method  Preconditioned Gmres Method  Two-dimensional Fractional Differential Equation  Weighted And Shifted Grünwald Difference Operator